Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Fatigue, lightheadedness, nausea, dizziness. H.pylori infection. Wobbly legs

hi im mrs.holley,i have been experincing, fatigue ,lightheadness,nausua, dizziness ,doctor has been treating me for h.pyloria,been thru with meds,still sick,nausa,dizziness,faint,headaches and as along as i am sitting down or lying down ,i dont feel bad,yesterday after been up house cleaning,i felt real faint and fell on ground,cold sweats and my body felt like there was a magnet holding to floor,especially head and neck ,took alittle bit but manage to get up,episode passed,today legs still feel wobbley and feel just kinda weird( MALAISE FEELING)tingling also in body when i went down on floor,doctors already check,liver, pancreas ,gallbadder,all ok,but now i have these new symtoms,husband wanted to take to er,but tiold him i go back to doctor,if this continues
Asked On : Thu, 2 Aug 2012
Answers:  1 Views:  362
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Diabetologist 's  Response
Hi Mrs Holley
I am Dr Mittal
I will suggest getting a check on hemoglobin as soon as possible.
You are on treatment for H Pylori.
This is a bacteria that causes severe gastritis.
The gastritis may sometimes burn the wall if the stomach enough to cause loss of blood, sometimes slowly.
This loss of blood may cause you to have the symptoms you felt
The test can help us diagnose the problem.
The other possibility is a dissociative disorder, but I wont consider that till other possibilities are ruled out
Do let us know the report soon we can help you further.
Best of luck
Dr Mittal
Answered: Mon, 1 Sep 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor